# SDR ASA2008F00005

- Difficulty date: September 3, 2008
- Submitted: October 6, 2008
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD INNER SKIN CRACKED AT AFT CORNER UNDER UPPER STEP. CUTOUT DOOR EDGE MEMBER IAW REO 670-52-11-154. PERFORMED ET INSPECTION OF CUTLINE IAW REO 670-52-11-154 IAW CRJ 700, NDTM 51-20-006. NO DEFECTS NOTED. FN7013735. 090708. (K)
